# SDR 9718269881

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-31
- Aircraft serial: 47652
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 3 EMERGENCY LIGHTS IN GALLEY INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK GOOD.
